MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION; INSTRUMENT, BIOPSY

BARD PERIPHERAL VASCULAR, INC. MISSION; INSTRUMENT, BIOPSY
Model Number 2016MSK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient prone, and localizer needle placed for right lung biopsy.During second pass of biopsy, the introducer needle plastic tip came off the needle.Leaving the needle behind in the patient, and the plastic tip in the radiologists hand.Biopsy was terminated at this point.Placement needle was removed, introducer needle stayed in patient.Was pulled out seperate, and additional images showed no needle inside patient.

Brand Name
MISSION
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st
tempe AZ 85281
MDR Report Key20693746
Report Number20693746
Device Sequence Number8700924
Product Code KNW
UDI-Device Identifier00801741097096
UDI-Public(01)00801741097096
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/11/2024
Report Date (Section F) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2016MSK
Device Catalogue Number2016MSK
Device Lot Number(10)0001564792
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight78 KG
Date Report Sent to FDA09/11/2024